skin-hair-icon
Feeling weird sensations in head
I have weird sensations in head I considered a doc he said its because if vitamin b deficiencies and I have hairfall as well he gave me anaboom antihairfall serum but after applying this I feel weird sensation and pain in my head the whole head is paining is it normal earlier when. I used miboxidil then also my head use to pain is it normal please reply doc Srinivas u answered my query before I am very thankful please answer this one too Thanks
101 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Stop the lotions for 7 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.